Notices of the International Congress of Chinese Mathematicians

ISSN Print 2326-4810  ISSN Online 2326-4845

2 issues per year

Editors-in-Chief

Shiu-Yuen Cheng (Hong Kong University of Science and Technology)

Ming-Chang Kang (National Taiwan University)

Kefeng Liu (University of California at Los Angeles)

Chi-Wang Shu (Brown University)

Lo Yang (Chinese Academy of Sciences)

Shing-Tung Yau (Harvard University)

HomeEditorsSubmissionsRead Online

Aims and Scope

The official periodical of the ICCM organization. Bringing news, research, and presentation of various perspectives related to Chinese mathematics development and education. For all who are interested in following Chinese mathematics.

Introduction

The Notices of the International Congress of Chinese Mathematicians (or ICCM Notices, for short) is the official periodical of the ICCM organization. Published semi-annually, the ICCM Notices bring news, research, and presentation of various perspectives, relevant to Chinese mathematics development and education. The ICCM Notices will be of interest to all people—whether of Chinese background or not—who are interested in following Chinese mathematics.

ICCM Notices Volume 2, No. 1 (July 2014) has now been published online. The printed issue will be published by no later than July 31.

Please note: We are able grant online-content access to institutions (via IP address ranges), but we are not normally able to grant online access to private individuals. Therefore, online access to the contents of the ICCM Notices, and to that of our other journals, is normally limited to institutional subscribers.

The printed issue of ICCM Notices Volume 2, No. 1 is available for purchase as a stand-alone book (list price $50, plus standard shipping fees).

Publication

Publishing since 2013.

2 issues per year, in July and December.

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2014 Jul 10 11:01 am EST.